# SDR C2XA10CL003

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 18,250 hours, 9,794 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102AU1AF
- Part serial: A39601
- Condition: Faulty
- Location: Nr 1
- Part time: 17,161 hours, 9,208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2659 THE CREW REPORTED A "TAT 1 HEAT INOP" MESSAGE ON THE EICAS IN FLIGHT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 TAT PROBE AND OPERATIONAL CHECKS WERE GOOD.
